Two-stage budgeting: An extension of Gorman's theorem
Charles Blackorby and
R. Robert Russell
Additional contact information
R. Robert Russell: Department of Economics, University of California, Riverside, CA 92521-0427, USA
Economic Theory, 1996, vol. 9, issue 1, 185-193
Abstract:
This note extends Gorman's [1959] classic result on two-stage budgeting to encompass the two-group cases that he assumed away. The proof, which exploits unpublished and recently published results not available to Gorman in 1959, makes it apparent that the entire structure needed for two-stage budgeting is, in fact, imbedded in the two-group case.
Date: 1996
Note: Received: June 10, 1994; revised version May 1, 1995
References: Add references at CitEc
Citations: View citations in EconPapers (2)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:9:y:1996:i:1:p:185-193
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().